Title: The signed Euler characteristic of very affine varieties
Authors: Budur, Nero ×
Wang, Botong #
Issue Date: 2015
Publisher: Duke University Press
Series Title: International Mathematics Research Notices vol:2015 pages:5710-5714
ISSN: 1073-7928
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
1403.4371v2.pdf Accepted 90KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science